Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Applied magnesium sulphate to Bartholin's abscess. Painful

Hi, I currently have a bartholins abscess on the right side of my labia? I think its called that. I have had one about two years ago and I was absolutely miserable. I went to the doctor yesterday and the physician said that the abscess was too big to drain in that facility so they made me an ASAP appointment at a local gynecologist , but that isn t until Monday! I already had to wait 6 days for the appointment yesterday, and that just made things worse. I googled some remedies and found that magnesium sulphate can aid in draining the abscess and I happened to get my hands on some so I applied it to the abscess last night. This morning it felt a little worse than yesterday and I noticed the abscess is a little bigger, is that is drawing out? Is there anything I can do to make the pain better until my appointment? Thanks for your help!
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
TAB METROGYL 200 MGM BD
TAB DICLOFENIC 50 MGM BD
I ADVICE YOU TO APPLY GENTION VIOLET 2 %
WAS WITH BETADINE LOTION
AND CAN APPLY CLNDAC A GEL ON THE AREA
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor